# SDR CALA2017110303927

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 92,801 hours, 26,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY SLIDE LIGHT INOP. REPLACED DOOR 2R EMER SLIDE LAMP REF AMM 33-51-06. LIGHT CHECKS GOOD.
